# SDR ABXA20231012201

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767383
- Aircraft serial: 25577
- Aircraft time: 88,591 hours, 30,476 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 145T815320
- Part serial: NSN
- Condition: Unknown
- Location: Zone 200
- Part time: 88,591 hours, 30,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C18 CHECK FOUND CORROSION AT LH FWD EMERGENCY EXIT CUTOUT AT BS883.5 AND STRG 16AL AND L 7L PIN 145T8320-15 AS SHOWN IN FIGURE 1. ADDITIONALLY DOUBLE DRILLED WAS FOUND DURING FASTENER REMOVED ON THE SKIN AREA. 767-300 SRM HAS NO REPAIR FOR THIS AREA. FLIGHT VEHICLES CONSULTING INC. WAS CONTACTED WITH REPAIR PROPOSAL, AND PERMANENT REPAIR INSTRUCTIONS WERE APPROVED. AIRCRAFT TYPE MODEL: 767-338ER, TC: 30,476 &TH: 88,591:1 REPAIRED IAW ABX-REA-5355-64964-00
